Alert archive / New York / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 23, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Apr 29, 2025, 5:42 PM EDT for 8 counties in New York. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2025, 5:42 PM EDT (21:42 UTC)
- Expired
- Apr 29, 2025, 6:30 PM EDT
- In force
- 48 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Allegany County, NY, Cattaraugus County, NY, Erie County, NY, Livingston County, NY, Monroe County, NY, Ontario County, NY, Wayne County, NY, Wyoming County, NY
The radar
The Buffalo radar (KBUF), 91 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 3:26 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.7 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1790 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
775
WUUS51 KBUF 292142
SVRBUF
NYC003-009-029-051-055-069-117-121-292245-
/O.NEW.KBUF.SV.W.0023.250429T2142Z-250429T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
542 PM EDT Tue Apr 29 2025
The National Weather Service in Buffalo has issued a
* Severe Thunderstorm Warning for...
South central Wayne County in western New York...
Wyoming County in western New York...
Northeastern Cattaraugus County in western New York...
Southeastern Erie County in western New York...
Livingston County in western New York...
Northern Allegany County in western New York...
Southeastern Monroe County in western New York...
Ontario County in western New York...
* Until 645 PM EDT.
* At 541 PM EDT, severe thunderstorms were located along a line
extending from near Ashford Hollow to Bloomfield, moving east at 65
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Honeoye Falls, Ossian Center, Fillmore, Livonia, Swain, Bliss,
Springwater, Hunt, Perry, and South Lima.
This includes the following highways...
Interstate 390 between exits 4 and 10.
Interstate 90 between exits 42 and 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4256 7874 4286 7796 4288 7794 4303 7749
4304 7694 4301 7694 4301 7696 4276 7697
4276 7731 4267 7737 4258 7737 4258 7766
4253 7766 4253 7772 4240 7773 4232 7881
TIME...MOT...LOC 2141Z 250DEG 55KT 4244 7858 4290 7741
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PP3 follow-up statements
520
WWUS51 KBUF 292205
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
605 PM EDT Tue Apr 29 2025
NYC009-029-055-292215-
/O.CAN.KBUF.SV.W.0023.000000T0000Z-250429T2245Z/
Cattaraugus NY-Erie NY-Monroe NY-
605 PM EDT Tue Apr 29 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CATTARAUGUS...
SOUTHEASTERN ERIE AND SOUTHEASTERN MONROE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
western New York.
&&
LAT...LON 4258 7830 4287 7763 4293 7740 4303 7739
4304 7694 4301 7694 4301 7696 4276 7698
4276 7731 4267 7737 4258 7737 4258 7766
4253 7766 4253 7772 4240 7773 4236 7831
TIME...MOT...LOC 2205Z 279DEG 52KT 4252 7817 4282 7710
$$
NYC003-051-069-117-121-292245-
/O.CON.KBUF.SV.W.0023.000000T0000Z-250429T2245Z/
Wayne NY-Wyoming NY-Livingston NY-Allegany NY-Ontario NY-
605 PM EDT Tue Apr 29 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTH CENTRAL WAYNE...SOUTHEASTERN WYOMING...LIVINGSTON...
NORTHERN ALLEGANY AND ONTARIO COUNTIES...
At 605 PM EDT, severe thunderstorms were located along a line
extending from 6 miles north of Houghton to near Ferguson Corners,
moving east at 60 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Ossian Center, Fillmore, Livonia, Swain, Bliss, Springwater, Hunt,
Gorham, Bristol, and Pike.
This includes the following highways...
Interstate 390 between exits 4 and 7.
Interstate 90 between exits 42 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4258 7830 4287 7763 4293 7740 4303 7739
4304 7694 4301 7694 4301 7696 4276 7698
4276 7731 4267 7737 4258 7737 4258 7766
4253 7766 4253 7772 4240 7773 4236 7831
TIME...MOT...LOC 2205Z 279DEG 52KT 4252 7817 4282 7710
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PP138
WWUS51 KBUF 292219
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
619 PM EDT Tue Apr 29 2025
NYC117-121-292229-
/O.CAN.KBUF.SV.W.0023.000000T0000Z-250429T2245Z/
Wayne NY-Wyoming NY-
619 PM EDT Tue Apr 29 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WAYNE AND
SOUTHEASTERN WYOMING COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
western New York.
&&
LAT...LON 4239 7786 4251 7790 4266 7782 4272 7771
4287 7741 4293 7697 4276 7698 4276 7731
4267 7737 4258 7737 4258 7766 4253 7766
4253 7772 4240 7773
TIME...MOT...LOC 2219Z 267DEG 49KT 4249 7772 4281 7722
$$
NYC003-051-069-292245-
/O.CON.KBUF.SV.W.0023.000000T0000Z-250429T2245Z/
Livingston NY-Allegany NY-Ontario NY-
619 PM EDT Tue Apr 29 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHEASTERN LIVINGSTON...NORTHEASTERN ALLEGANY AND CENTRAL
ONTARIO COUNTIES...
At 619 PM EDT, severe thunderstorms were located along a line
extending from near South Dansville to near Rushville, moving east at
55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Conesus, Ossian Center, Geneva, Dansville, Canaseraga, Swain,
Groveland, Springwater, Seneca Castle, and Cheshire.
This includes Interstate 390 between exits 4 and 5.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4239 7786 4251 7790 4266 7782 4272 7771
4287 7741 4293 7697 4276 7698 4276 7731
4267 7737 4258 7737 4258 7766 4253 7766
4253 7772 4240 7773
TIME...MOT...LOC 2219Z 267DEG 49KT 4249 7772 4281 7722
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PP957
WWUS51 KBUF 292230
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
630 PM EDT Tue Apr 29 2025
NYC003-051-069-292239-
/O.CAN.KBUF.SV.W.0023.000000T0000Z-250429T2245Z/
Livingston NY-Allegany NY-Ontario NY-
630 PM EDT Tue Apr 29 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LIVINGSTON...
NORTHEASTERN ALLEGANY AND CENTRAL ONTARIO COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled. However, gusty winds are
still possible with residual thunderstorms in the area.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
western New York.
&&
LAT...LON 4239 7786 4251 7790 4266 7782 4272 7771
4287 7741 4293 7697 4276 7698 4276 7731
4267 7737 4258 7737 4258 7766 4253 7766
4253 7772 4240 7773
TIME...MOT...LOC 2227Z 250DEG 55KT 4254 7755 4285 7705
$$
PPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 2:26 PM EDT, 3 hours 16 minutes earlier.
Area forecast discussion, Apr 29, 2:26 PM EDT, 3 hours 16 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
226 PM EDT Tue Apr 29 2025
.SYNOPSIS...
In the wake of a cold frontal passage early tonight...it will become
notably cooler for Wednesday with temperatures a solid 20 degrees
lower than those from today. Canadian high pressure will support a
wealth of sunshine though that will help to temper the cooler
weather. A large...slow moving storm system will then encourage
increasingly widespread showers and possible thunderstorms for later
Thursday into Friday.
&&
.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
...Enhanced Risk for Severe Weather into Early This Evening...
A cold front will push through the region early this evening. While
a mid level cap through early afternoon was helping to suppress
convection...increasingly unstable air ahead of this boundary will
combine with 40 kts of shear and enhanced lift from a 130 kt over
srn Ontario to promote some showers and possible strong to severe
thunderstorm activity between 4 and 9 PM. The primary severe
weather threat from this convection will be straight line winds...
but given the highly sheared environment...discrete organized
cells out ahead of the front will have the potential to produce
isolated tornadoes. In both cases...the highest risk for severe
weather will be across the western Southern Tier...Genesee
valley and western Finger Lakes regions.
In the wake of the front this evening...the showers and
thunderstorms will quickly end from the northwest with partial
clearing overnight. After a very mild night last night (Mon nt)...
temps will tumble into the 30s for most areas. These values will be
very similar to those experienced on Sunday night.
Canadian high pressure will settle across the Lower Great Lakes on
Wednesday...and this will lead to wall to wall sunshine but with
temperatures only topping out in the 50s.
Starlit skies Wednesday evening will then give way to some cirrus
and alto-cu overnight...as a developing H925-70 baroclinic zone (ie
warm front) will take shape over Lake Erie and western Pennsylvania.
Lastly...I'd like to thank those that have found my discussions and
meteorological insight useful in their day to day planning. These
past 34 years have been a GREAT ride. Looking forward to retirement.
&&
.SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/...
The next potent shortwave trough will round the base on an incoming
longwave trough Thursday tracking east across the Upper Great Lakes
supporting surface low pressure to track northeast across Illinois
and into the Central Great Lakes Thursday and Thursday night.
Initially a warm front will lift across the area throughout the day
Thursday supporting showers and thunderstorms. A few downpours may
be heavy at times due to the combination of a 45kt low level jet and
moisture from the Gulf advects north and increases PWAT values
towards an inch and a quarter to an inch and a half.
As the shortwave trough lifts northeast across the eastern Great
Lakes Friday, the cold front associated with the aforementioned
surface low will sweep across the region. As such, showers and
embedded thunderstorms will pass across the region, with the best
location for thunder lying across the eastern portions of the area
due to better daytime heating and destabilization. Scattered showers
will then linger Friday night through Saturday night as the trough
passes across the region.
&&
.LONG TERM /SUNDAY THROUGH TUESDAY/...
Weak cyclonic flow will linger through Sunday, especially across the
Northeast will support plenty of diurnal cumulus clouds. Upper level
ridging will then build east across the Great Lakes region Monday
and Tuesday, supporting a broad surface high and the likelihood for
dry weather. However, there continues to remain hints of a cut off
low to develop supporting Atlantic moisture to advect into the
region, which would lead to a more pessimistic forecast.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
VFR conditions will be in place into this evening...although there
will be an increasing risk for showers and strong thunderstorms.
Short lived MVFR conditions along with potential wind gusts over 50
knots will accompany the stronger storms. The highest chance for the
strong convection will be over the western Srn Tier...Genesee valley
and western Finger Lakes region. Through this evening...many of the
TAF sites will also experience wind gusts to 30 to 35 knots.
In the wake of the convection...skies will partially clear
overnight. There will be some areas that experience a few hours of
MVFR cigs though...mainly across the western Southern Tier and also
east of Lake Ontario.
Canadian high pressure will then support VFR weather with notably
weaker winds on Wednesday.
Outlook...
Thursday...VFR deteriorating to MVFR/IFR with showers developing.
Slight chance of thunderstorms.
Friday...MVFR/IFR with showers likely and a slight chance of
thunderstorms.
Saturday...Mainly VFR with scattered showers.
Sunday...VFR weather.
&&
.MARINE...
Fresh to strong southwesterlies will be in place into early this
evening ahead of an approaching cold front. Widespread small craft
advisories are in place...but are scheduled to drop off during the
course of tonight as winds and waves lower in the wake of the front.
Moderate northwesterlies will then be in place early Wednesday ahead
of an area of Canadian high pressure. These winds will back to the
southwest in the afternoon. Waves will average below small craft
advisory criteria.
Light winds and negligible waves can then be expected for Wednesday
night...as the aforementioned area of high pressure will move
through the region.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory until 11 PM EDT this evening for LEZ020.
Small Craft Advisory until 2 AM EDT Wednesday for LEZ040-
041.
Small Craft Advisory until 11 PM EDT this evening for
LOZ030.
Small Craft Advisory until 6 AM EDT Wednesday for LOZ042.
Small Craft Advisory until 8 AM EDT Wednesday for
LOZ043>045.
Small Craft Advisory until 2 AM EDT Wednesday for
SLZ022-024.
&&
SYNOPSIS...RSH
NEAR TERM...RSH
SHORT TERM...EAJ
LONG TERM...EAJ
AVIATION...RSH
MARINE...RSHHazardous weather outlook, Apr 29, 4:49 AM EDT, 12 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 449 AM EDT Tue Apr 29 2025 NYZ003>008-013-014-021-300900- Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-Livingston- Ontario-Allegany- 449 AM EDT Tue Apr 29 2025 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. Strong to severe thunderstorms are expected to blossom this afternoon and evening ahead of a strong cold front. Most of the region is under an enhanced risk for severe thunderstorms. Damaging winds, large hail, and an isolated tornado are all threats with these storms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ043>045-063>065-SLZ022-024-300900- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River-Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 449 AM EDT Tue Apr 29 2025 This Hazardous Weather Outlook is for portions of Lake Ontario and Saint Lawrence River. .DAY ONE...Today and tonight. Strong to severe thunderstorms are expected to blossom this afternoon and evening ahead of a strong cold front. Damaging winds and large hail are the primary threats. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001-002-010>012-019-020-085-300900- Niagara-Orleans-Northern Erie-Genesee-Wyoming-Chautauqua-Cattaraugus- Southern Erie- 449 AM EDT Tue Apr 29 2025 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Strong to severe thunderstorms are expected to blossom this afternoon and evening ahead of a strong cold front. Most of the region is under an enhanced risk for severe thunderstorms. Damaging winds, large hail, an isolated tornado and flash flooding are all threats with these storms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a marginal risk for strong to severe thunderstorms Thursday and Thursday night. Damaging winds and heavy rain are the primary threats for this event. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042-062-300900- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from the Niagara River to Hamlin Beach- 449 AM EDT Tue Apr 29 2025 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...Today and tonight. Strong to severe thunderstorms are expected to blossom this afternoon and evening ahead of a strong cold front. Damaging winds and large hail are the primary threats. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a marginal risk for strong to severe thunderstorms Thursday and Thursday night. Damaging winds are the primary threat for this event. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Local storm report, Apr 29, 5:24 PM EDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
524 PM EDT Tue Apr 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM Tstm Wnd Dmg 1 N Holcomb 42.91N 77.42W
04/29/2025 Ontario NY 911 Call Center
Large tree down blocking Route 444.
0422 PM Tstm Wnd Dmg 2 SE Victor 42.97N 77.38W
04/29/2025 Ontario NY 911 Call Center
Tree down on house.
0422 PM Tstm Wnd Dmg 2 ESE Victor 42.98N 77.38W
04/29/2025 Ontario NY 911 Call Center
Tree down blocking Victoria Ln.
0428 PM Tstm Wnd Dmg 2 NNW Canandaigua 42.92N 77.30W
04/29/2025 Ontario NY 911 Call Center
Tree down blocking roadway.
0434 PM Tstm Wnd Dmg 3 NE Shortsville 42.98N 77.18W
04/29/2025 Ontario NY 911 Call Center
Power pole down on car.
0434 PM Tstm Wnd Dmg Shortsville 42.96N 77.22W
04/29/2025 Ontario NY 911 Call Center
Tree down on house on East Ave.
0435 PM Tstm Wnd Dmg 1 S Clifton Springs 42.95N 77.13W
04/29/2025 Ontario NY 911 Call Center
Power pole snapped.
0437 PM Tstm Wnd Dmg Clifton Springs 42.96N 77.13W
04/29/2025 Ontario NY 911 Call Center
Tree down on a house and powerlines.
0438 PM Tstm Wnd Dmg Clifton Springs 42.96N 77.14W
04/29/2025 Ontario NY 911 Call Center
Tree down on an unoccupied car.
0440 PM Tstm Wnd Dmg 3 NNW Phelps 42.99N 77.09W
04/29/2025 Ontario NY Trained Spotter
Large tree down blocking Route 88.
0440 PM Tstm Wnd Dmg 1 NW Phelps 42.96N 77.07W
04/29/2025 Ontario NY 911 Call Center
Tree down on a house with roof damage on
Mary Ave.
0442 PM Tstm Wnd Dmg 3 NNE Phelps 42.99N 77.05W
04/29/2025 Ontario NY 911 Call Center
Large tree down blocking all of Cedar Swamp
Rd.
&&
HitchcockLocal storm report, Apr 29, 5:28 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
528 PM EDT Tue Apr 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM Hail Warsaw 42.74N 78.14W
04/29/2025 M1.00 Inch Wyoming NY Public
&&Local storm report, Apr 29, 5:32 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
532 PM EDT Tue Apr 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM Tstm Wnd Dmg 4 WSW Wyoming 42.81N 78.17W
04/29/2025 Wyoming NY 911 Call Center
Numerous trees and powerlines down in most
of the towns in the northern half of Wyoming
County.
&&
HitchcockLocal storm report, Apr 29, 5:34 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
534 PM EDT Tue Apr 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM Tstm Wnd Dmg 2 S Attica 42.84N 78.29W
04/29/2025 Wyoming NY 911 Call Center
Trees and powerlines down in several towns
in the northern portion of the county.
&&
HitchcockLocal storm report, Apr 29, 5:36 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
536 PM EDT Tue Apr 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM Tstm Wnd Dmg Irondequoit 43.21N 77.57W
04/29/2025 Monroe NY 911 Call Center
Trees down in the Town of Irondequoit.
0416 PM Tstm Wnd Dmg Webster 43.21N 77.42W
04/29/2025 Monroe NY 911 Call Center
Trees down in the Town of Webster.
&&Local storm report, Apr 29, 5:42 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
542 PM EDT Tue Apr 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM Hail Lima 42.91N 77.61W
04/29/2025 M1.00 Inch Livingston NY Public
&&The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 3:59 AM EDT | Small Craft Advisory | BUF | 27 hr | |
| Apr 29, 3:08 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Livingston, Wyoming | 52 min |
| Apr 29, 3:49 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Ontario, Wayne | 56 min |
| Apr 29, 3:50 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Wyoming | 55 min |
| Apr 29, 4:00 PM EDT | Severe Thunderstorm Warning | BUF | Monroe, Wayne | 28 min |
| Apr 29, 4:01 PM EDT | Special Marine Warning | BUF | 59 min | |
| Apr 29, 4:23 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Ontario, Wyoming | 38 min |
| Apr 29, 4:29 PM EDT | Special Marine Warning | BUF | 24 min | |
| Apr 29, 4:31 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Ontario, Oswego, Wayne | 49 min |
| Apr 29, 5:05 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua | 55 min |
| Apr 29, 5:14 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Lewis, Oswego | 45 min |
| Apr 29, 5:26 PM EDT | Special Marine Warning | BUF | 23 min | |
| Apr 29, 7:47 PM EDT | Special Marine Warning | BUF | 47 min | |
| Apr 29, 7:57 PM EDT | Special Marine Warning | BUF | 35 min |
Nearby
Severe Thunderstorm Warnings in New York, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.